# SDR AALA201704059029

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 7,570 hours, 3,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302100000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO LOWER SLANT PANEL 151AE. REPLACED FLOOR PANEL 151AE IAW AMM 25-55-11.  AIRCRAFT WAS GROUNDED.
